# SDR AALA2019043099024

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 62,069 hours, 15,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND SEAT 24D EMERGENCY LIGHT INOP. RELAMPED NO HELP.  FOUND LOOSE CONNECTOR AT 24D EMERGENCY LIGHT ASSY, TIGHTENNED CONNECTOR, SYS OPS CHECK NORMAL IAW AMM 33-51-11.
